| Model Number |
2C7462 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified amount of clearlink system secondary medication sets had difficulty running ivig (intravenous immunoglobulin) and albumin.A pump was used in conjunction with the set.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h6(update codes), h11.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.